≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

IT IS GOOD TO KNOW THIS - Homeopathic aggravation 52Aggravation after taking Sulphur 10M: Philosophy question. 10Sepia LM1 Aggravation? 16Skin Aggravation Healing Crises 18Nux Vom aggravation, good or bad? 3Nux Vomica - Aggravation question 3Question on how aggravations work 1Experiencing serious, long lasting aggravations!! 8Aggravation after switching from Puls 30c to 3LM 2A simple and effective method to antidote homeopathic aggravation 49

 

The ABC Homeopathy Forum

Aggravation and more

These are some posts I made in the past.

Useful today aso.

###########
IT IS GOOD TO KNOW THIS ! From PANKAJ VARMA on 2003-07-26
49 replies 2117 views

If you are resorting to self medication in homepathy it is good to know this.....

In homeopathy there is something termed as 'HOMEOPATHIC AGGRAVATION'.

Let me explain this: once you start the process of taking the medicine(s)you might notice some thing happenning like a skin-rash appearing somewhere on the body or a sudden onset of cough, even it can be a slight fever or a headache. May be increase in the intensity of the itch etc. etc....this only means that the toxins are being forced to move out from their preferred hiding places.

Such aggravation may appear briefly and will die out on its own in a few hours to 2/3 days. Yet, such onset is a sure indication for a homeopath that the medicine is working.

The outlet for the toxins is the skin. Hence....appearance of a skin rash is significant. If the medicine is working , the rash will subside on its own.

(If the aggravation is severe, it is advisable to skip some doses of the medicine).

For this specific reason ....it is not advisable to take very high potencies of any medicine on your own .....such as 10M and higher, unless your knowledge of homeopathy is vast and honed over the years.
It would be difficult to control the reaction of the 'homeopathic aggravation' on your own in such circumstances.

Best,
PANKAJ VARMA
pvarma7

###############

re: it is good to know this ! From PANKAJ VARMA on 2006-09-22
Whilst I will be writing a new thread on Aggrevations, let me tell every one that it is not such a scary matter as made out to be.

Because, if an aggrevation occurs...nature is telling the homeopath that his line of thinking is correct.

Secondly, aggrevations normally die out within a few hours of stopping the med.

Third, thru internet...I have seldom gone beyond a potency of 200c...where chances of aggrevtion are much less compared to higher potencies of 1M, 10M , 50M etc.

Fourth, inspite of that if I am expecting some minor aggrevation...I ask the person to post feed back with in 2/3 days...so that I can suggest remedial measures if required. Just stopping further use of the med is also a remedy against aggrevation.

Some one has got 'aggrevation' by using Sulphur 6c potency and someone seperately e-mailed to me of great discomfiture after taking Sulphur 6X.

In the first place ...I donot know who is advicing patients to take Sulhur in such low potency ...coz ..it immediately goes into provings with such potencies.
Then they have been advised to repeat it often...another incorrect thing to do in case of Sulphur.

Sulphur is best to be used in 200C and higher potencies ...just one dose ...to be repeated only after 5 to 7 days.

Again, I must stress...and I have pointed out this thing in other posts also in the past....deciding a potency comes after long experience and in depth study. There are no standard rules for selection of potency...coz each med has its own rule for the effective potency and / or safe potency.

Also potency has to be changed as per the age / sex of the patient, acute or chronic stage, height and weight of the patient etc. etc.

That is where the judgement of the homeopath comes in to play.

Therefore ...it is important that when patients post their profile..they should give as many details as possible.

I feel frustrated when patients fail to write even their age and / or sex.

May I inform you that there are some homeopathic meds more suited to women and some others more suited to men.

So every little detail helps in a better analysis of the case.

Very important...mentals first and the physical later...that is a rule in homeopathy...so always remember to give your mental (mind) symptoms along with physical symptoms.....like mind -depressed, frequent change of moods, angry when contradicted, depression due to business failure, depression due to broken love affair, cannot get over a bereavement in the family etc etc etc.

Best wishes,
Pankaj Varma
 
  PANKAJ VARMA on 2006-12-25
This is just a forum. Assume posts are not from medical professionals.
Yes there is a big fuss about it that aggravations may kill etc..etc...
 
kuldeep last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.